# SDR CHI1429

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N237CH
- Make and model: Boeing 234
- Aircraft serial: MJ003
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 114DS2512
- Condition: Spalled
- Location: Fan Drive
- Component: 234D22004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPALLED BALL AND OUTER RACE. AFT TRANSMISSION WAS REMOVED FOR MAKING CHIPS.  FOUND SPALLED BALLS AND OUTER RACE ON FAN DRIVE HOUSING ASSEMBLY BEARING.  (X)
